Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Super solutions of the dynamical Yang-Baxter equation


Author: Gizem Karaali
Journal: Proc. Amer. Math. Soc. 134 (2006), 2521-2531
MSC (2000): Primary 17B37
Published electronically: March 22, 2006
MathSciNet review: 2213729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Solutions of the classical dynamical Yang-Baxter equation on a Lie superalgebra are called super dynamical $ r-$matrices. A super dynamical $ r-$matrix $ r$ satisfies the zero weight condition if

$\displaystyle [h\otimes 1 + 1 \otimes h, r(\lambda)] = 0$    for all $\displaystyle h \in \mathfrak{h}, \lambda \in \mathfrak{h}^*. $

In this paper we classify super dynamical $ r-$matrices with zero weight.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 17B37

Retrieve articles in all journals with MSC (2000): 17B37


Additional Information

Gizem Karaali
Affiliation: Department of Mathematics, University of California, Santa Barbara, California 93106
Email: gizem@math.ucsb.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08495-4
PII: S 0002-9939(06)08495-4
Keywords: Dynamical $r-$matrices, the dynamical Yang-Baxter equation, Lie superalgebras
Received by editor(s): March 31, 2005
Published electronically: March 22, 2006
Communicated by: Dan M. Barbasch
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.